# SDR DALA2016062805029

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 87,390 hours, 36,260 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON CABIN WALK AROUND FOUND BROKEN EMERGENCY LIGHT WIRE AT SEAT 12G.  MAINTENANCE REPAIRED WIRE.  SYS OPS ARE NORMAL.
